The Topology of the Calculas of Variations in the Large

By: LJUSTERNIK, L.A

Show me the best price for this book
100% money back guarantee from BibliOZ.com. Books ordered may be returned for a full refund if they are not as described. Delivery is guaranteed - or your money back. Our staff are available to answer your questions and deal with any problems that arise.

Books ordered may be returned for a full refund if they are not as described. Delivery is guaranteed - or your money back.

The Topology of the Calculas of Variations in the Large by LJUSTERNIK, L.A
  • BibliOZ.com secure payment
  • New Zealand Book Sellers
  • Australian Booksellers Association

BibliOZ.com is operated by BiblioQuest International Pty Ltd, an Australian-owned and operated company and the region's leading book search service since 1994.

Order online or by phone

AUS 1800 067 877 NZL 0800 771 773 INT +61 2 4861 7666

 

What our customers say...

"Excellent service, communication and delivery"

"Easy to use and always find what I want"

LAST ITEM HELD MATCHING THIS TITLE STATED:

American Mathematical Society, 1966. Hardcover. Ex-library, some rubbing to covers, o/wise good (no markings to text). No dj. Part of the Translations of Mathematical Monographs series, vol. 16. 96pp. 1114 .

Other Books From BibliOZ.com


Animal and Shaman. Ancient Religions of Central Asia by BALDICK, JULIAN
Battles and Leaders of the Civil War (4 volume set) by Johnson, Robert Underwood & Buel, Clarence Clough (Editors)
MUSICALS. The Complete Illustrated Story of the World's Most Popular Live Entertainment by GANZL, Kurt
A Continent Takes Shape by Egon & Elsie Kunz